Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 23, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jul 14, 2014, 8:19 PM MDT for Larimer County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2014, 8:19 PM MDT (02:19 UTC)
- Expired
- Jul 14, 2014, 10:45 PM MDT
- In force
- 2 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Larimer County, CO
The radar
The Cheyenne radar (KCYS), 69 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.3 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 2462 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
287
WGUS55 KBOU 150219
FFWBOU
COC069-150445-
/O.NEW.KBOU.FF.W.0023.140715T0219Z-140715T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
819 PM MDT MON JUL 14 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN LARIMER COUNTY IN NORTH CENTRAL COLORADO...
* UNTIL 1045 PM MDT
* AT 817 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN OVER SOUTHWESTERN FORT COLLINS. THE RAIN IS MOVING
SOUTHEAST AT 15 MPH. THIS STORM HAS ALREADY PRODUCED FLASH
FLOODING IN THE HIGH PARK BURN AREA. AS IT MOVES SOUTHEAST INTO
THE LOVELAND AREA...FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SOUTHWESTERN FORT COLLINS...LOVELAND...TEDS PLACE AND BELLVUE.
THIS WARNING EXPANDS AND REPLACES THE PREVIOUS WARNING IN EFFECT FOR
EAST CENTRAL LARIMER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL WILL CAUSE EXTENSIVE AND SEVERE FLOODING OF
CREEKS...STREAMS...ROADS AND CULVERTS IN THE HIGH PARK BURN AREA.
SOME AREAS AFFECTED INCLUDE RIST CANYON...BUCKHORN CREEK...REDSTONE
CANYON...STOVE PRAIRIE...AND THE POUDRE CANYON ESPECIALLY GULCHES
DRAINING ACROSS HIGHWAY 14. SEVERE DEBRIS FLOWS CAN BE ANTICIPATED
ACROSS ROADS. IF YOU ENCOUNTER FLOOD WATERS...CLIMB TO SAFETY.
IN URBAN AREAS...EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE
FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4073 10531 4076 10525 4071 10516 4062 10512
4051 10505 4035 10496 4036 10514 4057 10522
$$
BARJENBRUCH3 follow-up statements
784
WGUS75 KBOU 150240
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
840 PM MDT MON JUL 14 2014
COC069-150445-
/O.CON.KBOU.FF.W.0023.000000T0000Z-140715T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-
840 PM MDT MON JUL 14 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT FOR
SOUTHEASTERN LARIMER COUNTY...
AT 833 PM MDT...LOCAL LAW ENFORCEMENT REPORTED SEVERAL ROAD CLOSURES
DUE TO FLASH FLOODING IN AND NEAR THE HIGH PARK BURN AREA. COUNTY
ROAD 25 WAS CLOSED NEAR COUNTY ROAD 54 EAST AND RAPID STREAM RISES
WERE NOTED APPROACHING THE TOWN OF LAPORTE. IF YOU ARE IN THIS AREA
AND LIVE IN A LOW LYING AREA MOVE TO HIGHER GROUND.
CONSIDERABLE STREET FLOODING WAS ALSO OCCURRING IN THE SOUTHWEST
FORT COLLINS AND LOVELAND AREAS. THIS STORM IS PRODUCING AROUND 1.5
INCHES OF RAIN IN A 30 TO 40 MINUTE PERIOD.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SOUTHWESTERN
FORT COLLINS...LOVELAND...LAPORTE...TEDS PLACE AND BELLVUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL WILL CAUSE EXTENSIVE AND SEVERE FLOODING OF
CREEKS...STREAMS...ROADS AND CULVERTS IN THE HIGH PARK BURN AREA.
SOME AREAS AFFECTED INCLUDE RIST CANYON...BUCKHORN CREEK...REDSTONE
CANYON...STOVE PRAIRIE...AND THE POUDRE CANYON ESPECIALLY GULCHES
DRAINING ACROSS HIGHWAY 14. SEVERE DEBRIS FLOWS CAN BE ANTICIPATED
ACROSS ROADS. IF YOU ENCOUNTER FLOOD WATERS...CLIMB TO SAFETY.
IN URBAN AREAS...EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE
FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4073 10531 4076 10525 4071 10516 4062 10512
4051 10505 4035 10496 4036 10514 4057 10522
$$
BARJENBRUCH016
WGUS75 KBOU 150328
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
928 PM MDT MON JUL 14 2014
COC069-150445-
/O.CON.KBOU.FF.W.0023.000000T0000Z-140715T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-
928 PM MDT MON JUL 14 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT FOR
SOUTHEASTERN LARIMER COUNTY...
AT 921 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING HAD
OCCURRED IN THE BELLVUE AND LAPORTE AREAS. THIS INCLUDED COUNTY
COUNTY ROAD 25 EAST NEAR COUNTY ROAD 54 EAST...AS WELL AS COUNTY
ROAD 23 AND 2ND STREET IN BELLVUE. A DEBRIS FLOW HAD ALSO OCCURRED
ACROSS HIGHWAY 14 NEAR MILE MARKER 117...OR ABOUT 3 MILES EAST OF
POUDRE PARK.
THE HEAVY RAIN HAD ENDED...BUT MANY STREAMS WILL BE RUNNING HIGH
WITH SMALL STREAMS ABOVE BANKFULL LEVELS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... SOUTHWESTERN
FORT COLLINS...LOVELAND...LAPORTE...TEDS PLACE AND BELLVUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL HAS CAUSED EXTENSIVE AND SEVERE FLOODING OF
CREEKS...STREAMS...ROADS AND CULVERTS IN THE EASTERN SIDE OF THE
HIGH PARK BURN AREA. SOME AREAS AFFECTED INCLUDE RIST CANYON AND
POUDRE CANYON ESPECIALLY DRAINAGE GULCHES ACROSS HIGHWAY 14. SEVERE
DEBRIS FLOWS CAN BE ANTICIPATED ACROSS ROADS. IF YOU ENCOUNTER
FLOOD WATERS...CLIMB TO SAFETY.
IN URBAN AREAS...EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE
FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 4073 10531 4076 10525 4071 10516 4062 10512
4051 10505 4035 10496 4036 10514 4057 10522
$$
BARJENBRUCH100
WGUS75 KBOU 150353
FFSBOU
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
953 PM MDT MON JUL 14 2014
COC069-150402-
/O.CAN.KBOU.FF.W.0023.000000T0000Z-140715T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LARIMER CO-
953 PM MDT MON JUL 14 2014
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN LARIMER COUNTY IS
CANCELLED...
FLASH FLOODING HAS ENDED...AND IS NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD
CLOSURES.
LAT...LON 4073 10531 4076 10525 4071 10516 4062 10512
4051 10505 4035 10496 4036 10514 4057 10522
$$
BARJENBRUCHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 2:49 PM MDT, 5 hours 30 minutes earlier.
Area forecast discussion, Jul 14, 2:49 PM MDT, 5 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 249 PM MDT MON JUL 14 2014 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 249 PM MDT MON JUL 14 2014 COLORADO WILL REMAIN UNDER NORTHWEST FLOW ALOFT THROUGH TUESDAY. SCATTERED THUNDERSTORMS HAVE ALREADY BEGUN TO DEVELOP OVER THE MOUNTAINS AND FOOTHILLS WITH SOME PROPAGATION EXPECTED TO SPREAD OVER THE PLAINS THROUGH THE EVENING. SEVERE THUNDERSTORM WATCH NOW IN EFFECT MAINLY FROM DENVER SOUTHWARD THROUGH PARK AND DOUGLAS COUNTY. SURFACE DEWPOINTS ARE HOLDING IN THE 50S WITH SFC BASED CAPES UP TO 1500J/KG. LOW LEVEL FLOW WILL SHIFT MORE SOUTHEAST TO SOUTH OVER NIGHT WITH EXPECTED DENVER CYCLONE DEVELOPMENT LATER TNT. LOOKS LIKE AN ACTIVE DAY ON TUESDAY WITH CONTINUED AMPLE SHEAR ALONG WITH SURFACE BASED CAPES OF 1000-2000J/KG. BEST CHANCE FOR STORMS WILL AGAIN BE OVER THE FRONT RANGE AND PLAINS...WITH LESSER CHANCES OVER THE FAR PLAINS. TEMPERATURES WILL BE MAINLY UNCHANGED WITH READINGS IN THE LOWER TO MID 80S. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 249 PM MDT MON JUL 14 2014 A SHORTWAVE TROUGH WILL BE DROPPING DOWN THE NORTHERN ROCKIES TUESDAY NIGHT. A SURFACE LOW OVER SOUTHERN WYOMING WILL DROP SOUTH INTO SOUTHERN COLORADO WITH A TROUGH MOVING EAST ACROSS THE PLAINS. QG LIFT OVERHEAD ALONG WITH PW VALUES OVER 1.25 INCHES AND CAPES NEAR 1200 J/KG WILL BRING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS OVER THE EASTERN PLAINS. SHEAR WILL BE DECREASING THROUGH THE EVENING SO MAIN THREAT WILL BE HEAVY RAIN AND HAIL. AS THE UPPER SHORTWAVE TROUGH CONTINUES TO MOVE CLOSER AND QG LIFT CONTINUES OVERHEAD...SHOWERS AND STORMS WILL LIKELY CONTINUE THROUGH THE NIGHT OVER THE EASTERN PLAINS. A COLD FRONT WILL PUSH SOUTH ACROSS THE AREA WEDNESDAY MORNING TO START STABILIZING THE AIRMASS. WILL STILL LIKELY HAVE SHOWERS AROUND BUT DECREASING OVER THE EASTERN PLAINS...WHILE UPSLOPE FLOW WILL INCREASE ACTIVITY OVER THE HIGHER TERRAIN AND ADJACENT PLAINS. CAPES WILL BE MUCH LOWER HOWEVER COMPARED TO TUESDAY WITH PW VALUES ABOUT THE SAME...SO EXPECT WEAKER STORMS. TEMPERATURES WILL BE ABOUT 10 DEGREES COOLER WITH HIGHS BETWEEN 65 AND 75 ACROSS THE AREA. SKIES SHOULDN'T CLEAR TOO MUCH OVERNIGHT... SO LOWS WEDNESDAY NIGHT WILL REMAIN IN THE 50S OVER THE PLAINS AND 30S AND 40S OVER THE MOUNTAINS. THE UPPER HIGH OVER MEXICO WILL BEGIN MOVING NORTH THURSDAY AND CONTINUE THROUGH THE WEEKEND TO BE NEAR THE FOUR CORNERS AREA BY SUNDAY NIGHT. THIS WILL BRING WARMER AND DRIER WEATHER WITH MAINLY ISOLATED AFTERNOON AND EVENING CONVECTION OVER THE HIGH TERRAIN. TEMPERATURES WILL BE AT OR SLIGHTLY ABOVE NORMAL FOR THE WEEKEND. && .AVIATION...(FOR THE TAFS THROUGH 00Z TUESDAY LATE AFTERNOON) ISSUED AT 249 PM MDT MON JUL 14 2014 STILL EXPECT SCATTERED THUNDERSTORMS THROUGH 01Z THEN AIRMASS STABILIZING. SURFACE WINDS AT TERMINALS WILL SHIFT FROM EASTERLY TO SOUTHEAST AND SOUTH OVERNIGHT WITH DEVELOPMENT OF DENVER CYCLONE EXPECTED. AS CYCLONE MATURES...WINDS WILL SHIFT NORTHWEST AT BJC AND POSSIBLY LATER AT KDEN/APA PENDING THE MATURITY. APPEARS AN ACTIVE WEATHER DAY ON TUESDAY AFTERNOON WITH SCATTERED AFTERNOON THUNDERSTORMS. && .HYDROLOGY... ISSUED AT 249 PM MDT MON JUL 14 2014 PW VALUES WILL BE JUST UNDER AN INCH TODAY...THEN INCREASING TO JUST OVER AN INCH ON TUESDAY. THIS WILL LEAD TO STRONG THUNDERSTORMS WITH HEAVY RAIN. HOWEVER STORM MOTIONS WILL BE 10-15KT WHICH SHOULD KEEP THE OVERALL FLASH FLOOD THREAT LOW EXCEPT IN BURN AREAS. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ENTREKIN LONG TERM...KRIEDERMAN AVIATION...ENTREKIN HYDROLOGY...ENTREKIN
Hazardous weather outlook, Jul 14, 10:45 AM MDT, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1045 AM MDT MON JUL 14 2014 COZ030>051-151645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1045 AM MDT MON JUL 14 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL CONTINUE TO MOVE SOUTHEAST ACROSS MORGAN AND WASHINGTON COUNTIES THROUGH NOON. EXPECT BRIEF RAIN AND GUSTY WINDS WITH THIS SHOWERS. ADDITIONAL THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND FOOTHILLS AROUND NOON...AND SPREAD ONTO THE PLAINS DURING THE AFTERNOON HOURS. THE STRONGER STORMS MAY PRODUCE A PERIOD OF HEAVY RAIN WITH UP TO AN INCH IN 30 MINUTES. ONE OR TWO SEVERE THUNDERSTORMS MAY ALSO DEVELOP ON THE PLAINS WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. THE RISK OF FLASH FLOODING IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A CONVERGENCE LINE IS EXPECTED TO SET UP TUESDAY AFTERNOON OVER THE PLAINS TO BRING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE FORECAST AREA...ESPECIALLY ALONG AND EAST OF THE LINE FROM FORT COLLINS TO DENVER. THESE STORMS ARE EXPECTED TO RUN THROUGH THE AFTERNOON...EVENING AND POSSIBLY THROUGH THE NIGHT AS A DISTURBANCE PASSES OVERHEAD. A COLD FRONT WILL MOVE INTO THE AREA WEDNESDAY TO BRING COOLER TEMPERATURES AND MORE STORMS FOR THE HIGHER TERRAIN AS WELL AS THE ADJACENT PLAINS AND METRO AREAS. THE MAIN THREAT FROM THE STORMS TUESDAY AND WEDNESDAY WILL BE LOCALLY HEAVY RAINFALL...THOUGH THE STRONGER STORMS COULD ALSO PRODUCE HAIL AND STRONG WINDS...ESPECIALLY TUESDAY AFTERNOON AND EVENING. THURSDAY THROUGH THE WEEKEND...A DRIER AND WARMER AIRMASS WILL MOVE INTO THE REGION. TEMPERATURES WILL BE AT OR SLIGHTLY BELOW SEASONAL NORMALS THROUGH THURSDAY...THEN BACK INTO THE 90S FOR THE LATTER PART OF THE OUTLOOK PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. SWE/KRIEDERMAN
In the hours before
Local storm report, Jul 14, 3:46 PM MDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
346 PM MDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 4 NW MASONVILLE 40.52N 105.26W
07/14/2014 M1.00 INCH LARIMER CO PUBLIC
&&
KBOWENLocal storm report, Jul 14, 4:14 PM MDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
414 PM MDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 4 NW MASONVILLE 40.52N 105.26W
07/14/2014 M1.00 INCH LARIMER CO PUBLIC
0413 PM HAIL 3 NNW BERTHOUD 40.34N 105.10W
07/14/2014 M1.00 INCH LARIMER CO TRAINED SPOTTER
&&
KBOWENLocal storm report, Jul 14, 4:57 PM MDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
457 PM MDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 4 NW MASONVILLE 40.52N 105.26W
07/14/2014 M1.00 INCH LARIMER CO PUBLIC
0413 PM HAIL 3 NNW BERTHOUD 40.34N 105.10W
07/14/2014 M1.00 INCH LARIMER CO TRAINED SPOTTER
0451 PM TSTM WND GST 2 WSW FREDERICK 40.09N 104.98W
07/14/2014 M60.00 MPH WELD CO PUBLIC
&&
KBOWENLocal storm report, Jul 14, 6:20 PM MDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
620 PM MDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 4 NW MASONVILLE 40.52N 105.26W
07/14/2014 M1.00 INCH LARIMER CO PUBLIC
0413 PM HAIL 3 NNW BERTHOUD 40.34N 105.10W
07/14/2014 M1.00 INCH LARIMER CO TRAINED SPOTTER
0451 PM TSTM WND GST 2 WSW FREDERICK 40.09N 104.98W
07/14/2014 M60.00 MPH WELD CO PUBLIC
0612 PM HAIL 6 WSW KARVAL 38.70N 103.63W
07/14/2014 M0.88 INCH LINCOLN CO TRAINED SPOTTER
&&Local storm report, Jul 14, 6:32 PM MDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
632 PM MDT MON JUL 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL 4 NW MASONVILLE 40.52N 105.26W
07/14/2014 M1.00 INCH LARIMER CO PUBLIC
0409 PM HAIL 5 NW BERTHOUD 40.35N 105.15W
07/14/2014 M0.88 INCH LARIMER CO TRAINED SPOTTER
LOTS OF PEA TO NICKEL SIZE HAIL
0413 PM HAIL 3 NNW BERTHOUD 40.34N 105.10W
07/14/2014 M1.00 INCH LARIMER CO TRAINED SPOTTER
0451 PM TSTM WND GST 2 WSW FREDERICK 40.09N 104.98W
07/14/2014 M60.00 MPH WELD CO PUBLIC
0454 PM HAIL 1 NW FREDERICK 40.11N 104.95W
07/14/2014 M0.25 INCH WELD CO TRAINED SPOTTER
0612 PM HAIL 6 WSW KARVAL 38.70N 103.63W
07/14/2014 M0.88 INCH LINCOLN CO TRAINED SPOTTER
&&
KBOWENThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 7:34 PM MDT | Areal Flood Advisory | BOU | Larimer | 86 min |
| Jul 14, 7:43 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 47 min |
| Jul 14, 7:49 PM MDT | Flash Flood Warning | BOU | Larimer | 116 min |
| Jul 14, 8:30 PM MDT | Severe Thunderstorm Warning | BOU | Boulder, Larimer, Weld | 34 min |
| Jul 15, 3:17 PM MDT | Flash Flood Warning | BOU | Larimer | 118 min |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.